On codes having no finite completion
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 2, pp. 145-155.
@article{ITA_1995__29_2_145_0,
     author = {Nguyen Huong Lam},
     title = {On codes having no finite completion},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {145--155},
     publisher = {EDP-Sciences},
     volume = {29},
     number = {2},
     year = {1995},
     zbl = {0819.94019},
     mrnumber = {1329280},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1995__29_2_145_0/}
}
TY  - JOUR
AU  - Nguyen Huong Lam
TI  - On codes having no finite completion
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1995
DA  - 1995///
SP  - 145
EP  - 155
VL  - 29
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1995__29_2_145_0/
UR  - https://zbmath.org/?q=an%3A0819.94019
UR  - https://www.ams.org/mathscinet-getitem?mr=1329280
LA  - en
ID  - ITA_1995__29_2_145_0
ER  - 
Nguyen Huong Lam. On codes having no finite completion. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 2, pp. 145-155. http://www.numdam.org/item/ITA_1995__29_2_145_0/

1. J. Berstel and D. Perrin, Theory of Codes, Academic Press, New York, 1985. | MR 797069 | Zbl 0587.68066

2. V. Bruyère, Limin Wang and Liang Zhang, On Completion of Codes with Finite Deciphering Delay, European Journal of Combinatorics, 1990, 16, pp. 513-521. | MR 1078707 | Zbl 0722.94006

3. C. De Felice, Construction of a Family of Finite Maximal Codes, Theoretical Computer Science, 1989, 63, pp. 157-184. | MR 984315 | Zbl 0667.68079

4. C. De Felice and A. Restivo, Some Results on Finite Maximal Codes, RAIRO Informatique théorique, 1985, 19, pp. 383-403. | Numdam | MR 827484 | Zbl 0578.68062

5. A. Ehrenfeucht and G. Rozenberg, Each Regular Code Is Included in a Regular Maximal Code, Rairo Informatique théorique, 1986, 16, pp. 89-96. | Numdam | MR 849968 | Zbl 0609.68053

6. L. Fuchs, Abelian Groups, Akadémiai kiadó, Budapest, 1958, Pergamon Press, Oxford-London-New York-Paris, 1960. | MR 111783

7. M. Krasner and B. Ranulac, Sur une propriété des polynômes de la division du cercle, C.R. Acad. Sci. Paris, 1937, 240, pp. 297-299. | JFM 63.0044.03 | Zbl 0015.38601

8. G. Lallement, Semigroups and Combinatorial Applications, John Wiley and Sons, New York, 1979, 1969. | MR 530552 | Zbl 0421.20025

9. Al A. Markov, An Example of Independent System of Words Which Cannot Be Included into a Finite Complete System, Matematicheskie Zametki, 1967, 1, No. 1, pp. 87-90 (in Russian). | MR 210594 | Zbl 0154.00703

10. A. Restivo, On Codes Having no Finite Completions, Discrete Mathematics, 1977, 17, pp. 309-316. | MR 498922 | Zbl 0357.94011

11. A. Restivo, S. Salemi and T. Sportelli, Completing Codes, RAIRO Informatique théorique, 1989, 23, pp. 135-147. | Numdam | MR 1001722 | Zbl 0669.94012